# SDR UP801915

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Crack
- Location: Sta 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED APPROX 1.75 INCH CRACK AT BOTTOM RADIUS OF NR 3 ANGLE (BEAM) ON PRESSURE BULKHEAD AT CENTER.  INSTALLED REPAIR IAW EO DC8-6310-6306A, TEMP REV 53-81, 53-7-0.
